# SDR AALA202502031436

- Difficulty date: December 5, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311423020191
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND IN OPEN HOLE LOWER INBOARD POSITION ON FR16 RH AT LEVEL DOOR STOP FITTING 1, CRACK DIRECTION 3 OCLOCK, CRACK DEPTH: 0.132. MAINTENANCE REPLACED INTERCOSTAL FITTING ON FR16 RH AT LEVEL DOOR STOP 1, IAW A319 SRM 51-72-11-911-001, SRM 51-42-11-801 AND DWG D53112300.
